# SDR FDEA201503201037

- Difficulty date: March 20, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L1 DOOR REMOTE PRESS INDICATOR LIGHT INOPERATIVE.  R & R REMOTE PRESS INDICATOR ASSEMBLY.  PERFORMED OPERATIONAL TEST OF THE REMOTE PRESS INDICATOR, NO ABNORMALITY FOUND IAW AMM 25-61-04-4 & 25-61-04-5.  ACFT OK FOR SERVICE.
